# SDR DXTA2024072212433

- Difficulty date: July 21, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000097
- Aircraft time: 1,218 hours, 742 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ON MISSED APPROACH THE FLAPS WOULD NOT RETRACT FROM THE FULL POSITION.  THE CHECKLIST WAS RUN AND THEY WOULD NOT RETRACT. RAN FLAPS THROUGH SEVERAL CYCLES FULL DOWN FULL UP AND SEVERAL CYCLES STOPING AT EACH INTERVAL. FLAPS OPERATE NORMAL AT THIS TIME. SENT ARES DATA TO TEXTRON, THEY BELIVE FAULT WAS CAUSED FROM INCREASED AIR LOAD FROM MISSED APPROACH. TEAM 700'S RECOMENDATION IS TO CONTINUE A/C OPERATION SINCE NO FUALTS ARE FOUND WITH OPS CHECKS ON GROUND. OPS CHECK GOOD REF MM 27-50-00.
